# SDR SWIA200110384

- Difficulty date: November 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 8,662 hours, 12,767 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INBOARD HORIZONTAL DEICE BOOT INOP.  INSTALLED SERVICEABLE PRESSURE SWITCH FOR LEFT INBOARD HORIZONTAL DEICE BOOT IAW MM 30-10-05.  LEAK CHECK & OPS CHECK OF DEICE BOOT GOOD.
